MathSciNet Relay Station
MathSciNet bibliographic data
MR2283230 (2008b:60209) 60K35 (05C80 60C05 82B43 82C43)
Balogh, József; Pittel, Boris G. Bootstrap percolation on the random regular graph. Random Structures Algorithms 30 (2007), no. 1-2, 257–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement